Archived

This topic is now archived and is closed to further replies.

Breaks Outs After Accutane

13 posts in this topic

This is my first ever post, so it might be a little crap.

Since coming off accutane at the end of September 2012, my acne is dramaticly better, however just recently (since January 2013) i've started breaking out again. Its not as cystic or inflamed as before, which is good. But it's really started to knock my confidence, I'm not going to lie to you and claim I'm the world's most confident man anyway. I just hate having acne, I'm 22 now I thought this was a teenage problem.

I didn't get acne until I was 17, so I have life experience of being a young adult with clear skin. Life's 10x easier with a good complexion!!! The way people treat you, even the way you treat yourself. I feel everyones much more friendly towards you, especially women. I used to be able to talk to them, I used to enjoy trying to chat up women now it's a bloody fear. Acne's made me paranoid about my skin all the time, I know i shouldn't care and my "acne's not that bad anymore" but I just can't help but feel worthless all the time.

The main reason I'm writing this is to really just let out all my little problems, I just feel trying to talk to friends who have no experience with acne completely pointless because all I ever seem to get is "your acne isn't that bad anymore or I don't really notice your skin". They told me it wasn't that bad a few years ago, so I put off going to a dermatologist because I thought I was being paranoid about my skin, I thought I was going mental! Then when I finally went to the dermatologist I was told I had severe cystic acne on my face... which was actually a relieve to hear.

Sorry I've really drifted off topic, I'm breaking out again, I'm taking 10 grams of b5 Vitamin and one b Complex vitamin a day to really try and control my acne, should I go on accutane again??? If eat junk food I breakout, If i drink alcohol I breakout, if i drink protein shakes ( yeah I workout) I break out, if I don't eat enough veg or fruit I break out. I'm doing all these little things to try and stop Acne, but I'm not having a good quality of life. I just want to be normal, I just want to be free! Thankyou for reading!!!

Share this post


Link to post
Share on other sites

I feel you man. Im in the same situation..

Share this post


Link to post
Share on other sites

Same situation here. My breakout post-Accutane is not nearly as worse but it's certainly still awful either way. I'm going on a second round of Accutane this month just to clear myself up again. I'm 20 and like you I'm done with this stuff and a second round is the only way for me to be clear again. Best of luck to you!

Share this post


Link to post
Share on other sites

Have you tried topicals? They're supposed to work better after accutane. If your acne is not cystic or deep, I wouldn't do accutane again.

Share this post


Link to post
Share on other sites

i am a 3 time user of accutane and unfortunately for me, it didn't work long term so i am trying The Regimen. I would recommend trying topicals as sometimes they do work better as ugggghhhhh stated. If you're dead set on accutane, give a topical a try for three months and if it fails, feel free to try accutane again.

Good Luck - i know it is not an easy decision.

Same situation here. My breakout post-Accutane is not nearly as worse but it's certainly still awful either way. I'm going on a second round of Accutane this month just to clear myself up again. I'm 20 and like you I'm done with this stuff and a second round is the only way for me to be clear again. Best of luck to you!

Share this post


Link to post
Share on other sites

Have you tried topicals? They're supposed to work better after accutane. If your acne is not cystic or deep, I wouldn't do accutane again.

Share this post


Link to post
Share on other sites

have you tried using retinoids? they worked for me. check out my post, i have before and after pictures there using retin-a. I'm new here so I don't really know the "how to's" yet.

Share this post


Link to post
Share on other sites

Yeah I've tried retin-a pre accutane, didn't do that much good. It worked well for you though as I can see from your pictures! Diets the real trouble for me, if I eat too much sugary stuff or drink too much alcohol, I fucked for the next few days/ weeks with acne. Do you find this happens to you aswell?

Share this post


Link to post
Share on other sites

Have you tried topicals? They're supposed to work better after accutane. If your acne is not cystic or deep, I wouldn't do accutane again.

I've not post accutane, i tried differin cream before kinda worked for a bit, but I always felt it wasn't treating the cause of acne but only masking the problem. My acne now is whiteheads, a few cystics ones at a time... can be embarrassing at times.

>I feel you man. Im in the same situation..

Share this post


Link to post
Share on other sites

If you don´t have moderated or even severe acne just mild i wouldn´t recommend you to take accutane again because accutane is a very powerfull medication and it could bring more side effect and later on in your life you are going to face with more consequences. So, i would recommend you to try some topical products, maybe you do have a very very mild acne and you are just making this a terrible thing. Why don´t you upload some pics of your skin and by that we are going to be able to see how bad your acne really is. Good luck

1 person likes this

Share this post


Link to post
Share on other sites

Hi just finished my acnetrex (accutane) course about 2 months ago and my skin's beginning to become very oily. I'm a bit disappointed also because i do get to have 1-2 spots like weekly. I haven't returned to my doctor yet but i think she will advise me to have another course of tane, I'm planning to get married next year and I want to have kids already, btw, I'm 28 yo already. has anyone of you tried using topicals again after accutane?

Share this post


Link to post
Share on other sites

Hi just finished my acnetrex (accutane) course about 2 months ago and my skin's beginning to become very oily. I'm a bit disappointed also because i do get to have 1-2 spots like weekly. I haven't returned to my doctor yet but i think she will advise me to have another course of tane, I'm planning to get married next year and I want to have kids already, btw, I'm 28 yo already. has anyone of you tried using topicals again after accutane?

1 person likes this

Share this post


Link to post
Share on other sites

Hi,

I have had the same problem as you. Please Do not take Accutane again. It's not worth more trauma to your body. Now, if you took Accutane I'm sure you have tried everything just like me. What I did is take AcnEase. I know what you're thinking, great another person promoting a stupid product that won't do anything. AcnEase is different, it is an herbal supplement that helps with the secretion of sebum. Unlike Accutane, it doesn't completely stop sebum production, it just regulates the production. It also helps with other factors that cause acne such as stress and food related causes.*Moderator edit, URL removed – please read the board rules*

You can see for yourself at this link. Now this is also pretty basic information , but just in case it's important to try and cut out high sugar content foods as the androgens will worsen your acne. Obviously get your 8 glasses of water to promote healing and production of collagen ( to treat those acne scars). Also, if you haven't done a food exploration diet, try cutting out things like dairy or gluten and see if you get any results. You may be allergic to certain foods. Another thing that can cause acne is low stomach acid. Over 90% of americans have low stomach acid. Get your blood checked ( I know that you're used to it by now after Accutane ) and see if you do. This is a simple fix you just take apple cider vinegar and dilute 2 tablespoons in a bottle of water. Hope this helps !! Good luck with your acne journey and family !!!

Share this post


Link to post
Share on other sites